# SDR C2XA09TY065

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 18,034 hours, 13,895 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK THE NR 1 ENGINE FWD LOWER YOKE WAS FOUND CRACKED AT THE FWD ATTACH POINT.  A DYE PEN TEST WAS PERFORMED IAW EMB NDT PTO 1 AND PTO 2 AND THE CRACK WAS CONFIRMED.  THE NR 1 ENG FWD LOWER YOKE INNER PIECE WAS REMOVED AND REPLACED IAW EMB 145 SRM 51-40-02 & EC 5450-01020.
